On the theory of $I-t$-curves in the reduction of anions on a drop electrode with catalyst adsorption
Doklady Akademii Nauk, Tome 137 (1961) no. 2, pp. 345-348
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_137_2_a24,
author = {A. Ya. Gokhshtein},
title = {On the theory of $I-t$-curves in the reduction of anions on a drop electrode with catalyst adsorption},
journal = {Doklady Akademii Nauk},
pages = {345--348},
year = {1961},
volume = {137},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_137_2_a24/}
}
TY - JOUR AU - A. Ya. Gokhshtein TI - On the theory of $I-t$-curves in the reduction of anions on a drop electrode with catalyst adsorption JO - Doklady Akademii Nauk PY - 1961 SP - 345 EP - 348 VL - 137 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1961_137_2_a24/ LA - ru ID - DAN_1961_137_2_a24 ER -
A. Ya. Gokhshtein. On the theory of $I-t$-curves in the reduction of anions on a drop electrode with catalyst adsorption. Doklady Akademii Nauk, Tome 137 (1961) no. 2, pp. 345-348. http://geodesic.mathdoc.fr/item/DAN_1961_137_2_a24/